# SDR CA120523004

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI , THE PILOT NOTICED THE ACFT WAS VEERING LT WITH THE ENGINE NOT RESPONDING TO THROTTLE INPUT.  DURING SUBSEQUENT TROUBLESHOOTING, WHEN THE POWER LEVER WAS ADVANCED, THE ENGINE POWERED UP NORMALLY BUT WHEN IT WAS RETARDED, THE ENGINE FLAMED OUT.  AN ENGINE RESTART ATTEMPT RESULTED IN A HUNG START.  ENGINE STARTING FAULT ISOLATION WAS PERFORMED AND THE ENGINE STARTED NORMALLY.  OBSERVED PROBLEM COULD NOT BE REPRODUCED. FURTHER TROUBLESHOOTING IS ONGOING.
